| Model Number |
420278-06 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the instrument involved with this complaint and completed the device evaluation.Failure analysis confirmed the customer reported complaint of "broken cable." the instrument was found to have a broken pitch cable at the distal clevis hub.The broken cable segment that contains the crimp was still installed in the clevis.The customer reported complaint does not itself constitute an mdr reportable event; however, the broken pitch cable found during failure analysis could cause or contribute to an adverse event if the malfunction were to recur.
Event or Problem Description
It was reported that during a da vinci assisted total benign hysterectomy surgical procedure, the 8mm grasping retractor had a broken cable.There was no report of fragment(s) falling inside the patient, patient harm, adverse outcome or injury.